# SDR 2002FA0000952

- Difficulty date: June 19, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Loose
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 3 CYLINDER) NR 3 CYLINDER CAME LOOSE FROM CASEHALF.  ROD STILL CONNECTED TO CRANKSHAFT.
